Hi Just wondering how your doing ? Ive been off effexor 11 months now still feeling sensitized. But at least we are getting ourselves back, please god. I now laugh , cry and feel so thats good.
Keep in Touch
Just writing a little note to say you are not alone, hope your improving!!
I have been ill from eflexor withdrawal for 14 weeks I was on 150 mg's for years and Dr's just changed them to a different type so have been suffering like a dog ive got palps, nausea and diarrhea it's horrendous I'm just wondering will it end
please god I pray every night for it to end. I've been using my mothers beta blockers to help with the palpitations and they
Hope we can help each other!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.